Disprin Disprin Original 300mg Dispersible Tablets 24 Pack

€3.85

Code 5000158060029


Add to Basket
Product Information

Disprin Tablets contain aspirin which is a pain relief medication and reduces inflammation.

Disprin is effective in relieving such pain as 

  • Headache.
  • Toothache.
  • Back pain.
  • Period pain.
  • It also reduces temperature and fever.

You must be aged over 18 years to purchase this product. Maximum order quantity of TWO packets per order.

This product is a medicine and can only be sold within Ireland.

How To Use
  • Dissolve in water immediately before taking.
  • Adults and adolescence over 16 years take 1-2 tablets, and then if necessary repeat the dose every 4 hours. 
  • Do not exceed the recommended dosage. Please always read the patient information leaflet.
Active Ingredients

Each dispersible tablet contains aspirin 300mg.

Other ingredients: Each tablet also contains calcium carbonate, maize starch, citric acid, talc, sodium laurilsuulphate, saccharin, crospovidone and lime flavour.

Delivery Info


Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty